# SDR UALA2011071703631

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 65,696 hours, 24,188 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CREW FOUND DAMAGE TO ONE OF THE FAN BLADES ON NR 2 ENGINE.  DETERMINE DIMENSIONS AND REPORT TO SAMC.  BLADE NR 18.  DAMAGE DETERMINED TO BE IN AREA 2 ON THE LEADING EDGE.  LENGTH OF NICK IS 0.215" (ALONG L/E), AND 0.080"DEEP.  DAMAGE HAS BEEN BLENDED PER AMM.
